Correlation asymptotics from large deviations in dynamical systems with infinite measure

Volume 125 / 2011

Sébastien Gouëzel Colloquium Mathematicum 125 (2011), 193-212 MSC: 37A40, 37C30, 60K05. DOI: 10.4064/cm125-2-5

Abstract

We extend a result of Doney [Probab. Theory Related Fields 107 (1997)] on renewal sequences with infinite mean to renewal sequences of operators. As a consequence, we get precise asymptotics for the transfer operator and for correlations in dynamical systems preserving an infinite measure (including intermittent maps with an arbitrarily neutral fixed point).

Authors

  • Sébastien GouëzelIRMAR, CNRS UMR 6625
    Université de Rennes 1
    35042 Rennes, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image